Modular curves of genus 2

Enrique González-Jiménez, Josep González

Research output: Contribution to journalArticleResearchpeer-review

14 Citations (Scopus)


We prove that there are exactly 149 genus two curves C defined over Q such that there exists a nonconstant morphism π: X1 (N) → C defined over Q and the jacobian of C is Q-isogenous to the abelian variety Af attached by Shimura to a newform f ε S2(γ1(N)). We determine the corresponding newforms and present equations for all these curves.
Original languageEnglish
Pages (from-to)397-418
JournalMathematics of Computation
Issue number241
Publication statusPublished - 1 Jan 2003


  • Hyperelliptic modular curves


Dive into the research topics of 'Modular curves of genus 2'. Together they form a unique fingerprint.

Cite this